Preconditioners for ill-conditioned Toeplitz matrices constructed from positive kernels

Potts, Daniel ; Steidl, Gabriele

Document Type: Article
Year of publication: 2001
The title of a journal, publication series: SIAM Journal on Scientific Computing
Volume: 22
Issue number: 5
Page range: 1741 - 1761
Place of publication: Philadelphia, Pa.
Publishing house: SIAM
ISSN: 1064-8275 , 1095-7197
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl 1996-2011)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item